The Annals of Statistics

On Asymptotically Efficient Estimation in Semiparametric Models

Anton Schick

Full-text: Open access

Abstract

A general method for the construction of asymptotically efficient estimates in semiparametric models is presented. It improves and modifies Bickel's (1982) construction of adaptive estimates and obtains asymptotically efficient estimates under conditions weaker than those in Bickel.

Article information

Source
Ann. Statist., Volume 14, Number 3 (1986), 1139-1151.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350055

Digital Object Identifier
doi:10.1214/aos/1176350055

Mathematical Reviews number (MathSciNet)
MR856811

Zentralblatt MATH identifier
0612.62062

JSTOR
links.jstor.org

Subjects
Primary: 62G05: Estimation
Secondary: 62G20: Asymptotic properties

Keywords
Efficient estimation adaptation semiparametric model regression model

Citation

Schick, Anton. On Asymptotically Efficient Estimation in Semiparametric Models. Ann. Statist. 14 (1986), no. 3, 1139--1151. doi:10.1214/aos/1176350055. https://projecteuclid.org/euclid.aos/1176350055


Export citation